# SDR YYFA20140603001

- Difficulty date: June 3, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,949 hours, 40,835 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBING NR 1 ENG CSD OVERTEMP, DISCONNECTED DUE TO APU ON DMI.  RETURNED TO ELP.  PARTS ON ORDER.
